# SDR A6WA201542915

- Difficulty date: July 9, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 30,984 hours, 29,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEB NR 1 HYD SYS PRESS FILTER MOUNT PLATE HAS CRACK IN LOWER AFT CORNER.
